Home > Riviste > Minerva Pediatrica > Fascicoli precedenti > Minerva Pediatrica 2015 February;67(1) > Minerva Pediatrica 2015 February;67(1):109-10

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti
Per citare questo articolo

MINERVA PEDIATRICA

Rivista di Pediatria, Neonatologia, Medicina dell’Adolescenza
e Neuropsichiatria Infantile


Indexed/Abstracted in: CAB, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 0,764


eTOC

 

LETTERE  


Minerva Pediatrica 2015 February;67(1):109-10

Copyright © 2015 EDIZIONI MINERVA MEDICA

lingua: Inglese

Afebrile convulsion: a rare complication of inactivated hepatitis A vaccine in childhood

Dalkan C. 1, Sayili A. 1, Galip N. 1, Dirik E. 2, Bahceciler N. 3

1 Department of Pediatrics, Near East University Medical School, Nicosia, North Cyprus; 2 Division of Pediatric Neurology, Department of Pediatrics, Near East University Medical School, Nicosia, North Cyprus; 3 Division of Allergy and Immunology, Department of Pediatrics, Near East University Medical School, Nicosia, North Cyprus


PDF  


inizio pagina

Publication History

Per citare questo articolo

Dalkan C, Sayili A, Galip N, Dirik E, Bahceciler N. Afebrile convulsion: a rare complication of inactivated hepatitis A vaccine in childhood. Minerva Pediatr 2015 February;67(1):109-10. 

Corresponding author e-mail

dalkanc@yahoo.com